# SDR BAQA092793

- Difficulty date: January 21, 2004
- Submitted: February 24, 2004
- Operation: Air carrier
- Aircraft: N915ME
- Make and model: Aerosp AS 365 N2
- Aircraft serial: 6417
- Aircraft time: 7,270 hours
- System (JASC): 2211 · Autopilot Computer
- Part: Computer
- Part number: 41800491350
- Part serial: 566
- Condition: Inoperative
- Location: Autopilot
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UNIT IS BEING SENT TO AEC FOR WARRANTY REPAIR. REASON FOR REMOVAL, BOTH ROLL ACTUATORS WERE INOPERATIVE.  REPLACED WITH SERVICEABLE UNIT FROM ASSET (S/N 545)
